# SDR CA000621041

- Difficulty date: June 7, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A330-322
- Aircraft time: 55 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: MPN443371
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE WITH NR 1 ENGINE LOW OIL PRESSURE,AFTER BEING AIRBORNE FOR 20 MINUTES.LEFT HAND ENGINE OIL PRESSURE TRANSMITTER CHANGED, CONNECTOR PINS TENSION CHECKED SERVICEABLE, ENGINE GROUND RUN CARRIED OUT, LEAK CHECKED OK, SYSTEM NORMAL.
